and friends and I have told him he also looks different. It was prescribed by cardiologists physicians assistant. They say he would have to take it for a year. I remember when my tenormin was reduced - when my Doctor told me that I had a healthy heart and not to take a certain rx a cardiologist wanted me to take. I want him to get a second opinion - just worried about his meds.
When my adult son is on carvedilol and lisinopril he complains about feeling "out of it"?
Question posted by Seahawk on 19 May 2011
Last updated on 19 May 2011
Carvedilol and lisinopril are two very common first line drugs for high blood pressure and protecting the heart. Some times when the B/P has been high for a long time it can give you a strange sensation when it starts to come back down to normal levels. See below:
Patients taking COREG should be advised of the following:
Patients should take COREG with food.
Patients should not interrupt or discontinue using COREG without a physician's advice.
Patients with heart failure should consult their physician if they experience signs or symptoms of worsening heart failure such as weight gain or increasing shortness of breath.
Patients may experience a drop in blood pressure when standing, resulting in dizziness and, rarely, fainting. Patients should sit or lie down when these symptoms of lowered blood pressure occur.
If experiencing dizziness or fatigue, patients should avoid driving or hazardous tasks.
Patients should consult a physician if they experience dizziness or faintness, in case the dosage should be adjusted.
Diabetic patients should report any changes in blood sugar levels to their physician.
Contact lens wearers may experience decreased lacrimation.
What are possible side effects of COREG?
Low blood pressure (which may cause dizziness or fainting when you stand up). If these happen, sit or lie down right away and tell your doctor.
Tiredness. If you feel tired or dizzy you should not drive, use machinery, or do anything that needs you to be alert.
Changes in your blood sugar. If you have diabetes, tell your doctor if you have any changes in your blood sugar levels.
COREG may hide some of the symptoms of low blood sugar, especially a fast heartbeat.
COREG may mask the symptoms of hyperthyroidism (overactive thyroid).
Worsening of severe allergic reactions.
Rare but serious allergic reactions (including hives or swelling of the face, lips, tongue, and/or throat that may cause difficulty in breathing or swallowing) have happened in patients who were on COREG. These reactions can be life-threatening.
Other side effects of COREG include shortness of breath, weight gain, diarrhea, and fewer tears or dry eyes that become bothersome if you wear contact lenses.
Call your doctor if you have any side effects that bother you or don't go away. Getting a second opinion is never a bad idea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.